Perturbation theorem for sensitivity analysis of SVD based algorithms

Yingbo Hua, Tapan K. Sarkar

Research output: Contribution to journalArticlepeer-review

Abstract

We present a perturbation theorem on the perturbations in the SVD truncated matrices and the SVD truncated pseudoinverses. The theorem can be easily applied for sensitivity analysis of any SVD based algorithm that can be formulated in terms of the SVD truncated matrices or/and the SVD truncated pseudoinverses. The theorem is applied to a SVD based polynomial method and an SVD based matrix pencil method for estimating parameters of exponential signals in noise.

Original languageEnglish (US)
Pages (from-to)73-77
Number of pages5
JournalIETE Journal of Research
Volume35
Issue number2
DOIs
StatePublished - 1989

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Perturbation theorem for sensitivity analysis of SVD based algorithms'. Together they form a unique fingerprint.

Cite this